Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 101, NWS Albany, NY

August 26, 2022Columbia County, Dutchess County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 26, 2022, 3:06 PM EDT for Columbia County, Dutchess County, New York. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2022, 3:06 PM EDT (19:06 UTC)
Expired
Aug 26, 2022, 3:45 PM EDT
In force
39 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, NY, Dutchess County, NY

The radar

The Albany radar (KENX), 73 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 3:06 PM EDTTSTM WND DMG3 Se Elizaville, NYTREES SNAPPED OR UPROOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 1:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

116 
WUUS51 KALY 261906
SVRALY
NYC021-027-261945-
/O.NEW.KALY.SV.W.0101.220826T1906Z-220826T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
306 PM EDT Fri Aug 26 2022

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northeastern Dutchess County in east central New York...
  South central Columbia County in east central New York...

* Until 345 PM EDT.

* At 306 PM EDT, a severe thunderstorm was located near Pine Plains,
  or 9 miles northeast of Rhinebeck, moving east at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pine Plains, Ancram, Millerton, Bethel, Whitehouse Crossing, Pachin
  Mills, Ancramdale, Barton Corners, Boston Corner, Northeast Center,
  Gallatinville, Spencer Corners, Hammertown, Mount Riga, Mount Ross,
  Coleman Station, Shekomeko, Silvernails, Jackson Corners and
  Pulvers Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4198 7382 4207 7381 4206 7350 4205 7350
      4205 7349 4189 7350
TIME...MOT...LOC 1906Z 278DEG 19KT 4200 7375 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KSL
1 follow-up statement
915 
WWUS51 KALY 261936
SVSALY

Severe Weather Statement
National Weather Service Albany NY
336 PM EDT Fri Aug 26 2022

NYC021-027-261946-
/O.EXP.KALY.SV.W.0101.000000T0000Z-220826T1945Z/
Dutchess NY-Columbia NY-
336 PM EDT Fri Aug 26 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUTCHESS AND
SOUTH CENTRAL COLUMBIA COUNTIES WILL EXPIRE AT 345 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However heavy rain is still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western Massachusetts...and east central New York.

LAT...LON 4198 7382 4207 7381 4206 7350 4205 7350
      4205 7349 4189 7350
TIME...MOT...LOC 1936Z 278DEG 19KT 4198 7354 

$$

KSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 2:00 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 26, 2:00 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
200 PM EDT Fri Aug 26 2022

.SYNOPSIS...
Scattered showers and thunderstorms will occur today especially
during the afternoon into the evening. Some storms will produce
locally heavy rainfall and there is the chance some storms
could become severe. High pressure will build in for the weekend
bringing mainly fair weather. Summer warmth will continue
through the weekend with hot and humid conditions expected early
next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 124 PM EDT...Severe Thunderstorm Watch #523 now in effect
for the Taconics of eastern New York and all of western New
England until 8 PM.

A frontal system and associated upper level shortwave trough
are in the process of impacting the region. The surface low has
now moved towards the North Country of New York near the St.
Lawrence River, with a warm front extending eastward north of
the area. Meanwhile, a cold front is located to the southwest
across far western New York. The upper level shortwave trough is
just west of the area over the Great Lakes.

Ahead of the approaching frontal system, an area of showers and
thunderstorms developed this morning and organized into a large
cluster. This cluster is now moving into southern Vermont.
MLCAPE has increased to 500-1000 J/kg ahead of this complex of
thunderstorms, along with 0-6 km bulk shear in the 30 to 40 kt
range. As a result, these thunderstorms have been capable of
producing damaging winds and Severe Thunderstorm Warnings has
been issued for this area. A few additional clusters of
thunderstorms have been forming back to the southwest across the
Catskills, Capital Region and mid Hudson Valley. Although shear
is higher to the northeast, these storms will also be capable
of gusty winds and small hail as well, and a few reports of
damaging winds can't be ruled out as they continue to strengthen
and move eastward over the next hour or two.

CAMs suggest this initial activity will be exiting the area
during the early afternoon hours. However, some additional
isolated to scattered thunderstorms are possible for the rest of
the day. MRMS already shows some spotty activity already forming
over CNY and this will spread towards the area for the mid
afternoon through early evening. Although the best shear will
be exiting, returning sunshine could allow for the atmosphere
to destabilize again and surface dewpoints remain high. Because
of this, can't rule out a few additional strong to severe storms
through the rest of the day, until the frontal boundary crosses
the region this evening.

Temps today will reach the low to mid 80s in valley areas. Some
spots across northern parts of the area that saw widespread
clouds and precip may remain in the 70s through the day. With
dewpoints in the 60s, it will feel fairly muggy and sticky.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
High pressure will build in for the weekend bringing mainly
fair weather.

Threat for convection will tapering off with passage of the low,
its cold front and the short trough this evening. Variably
cloudy skies are expected through the night which should help
limited the development of widespread radiational fog. Light
northerly flow with lows in the 50s to lower 60s.

Height rise aloft and high pressure builds in at the surface and
shifts across the region over the weekend. Seasonable temperatures
expected Saturday with more comfortable humidity levels.
Expecting highs in the mid 80s in the mid-Hudson Valley, lower
80s up into the Capital District with 70s across most of the
rest of the area with some highs only in the mid/upper 60s
across the higher terrain of the southern Adirondacks and
souther Greens.

More comfortable conditions Saturday night with lows mainly in
the 50s with lower 60s in the mid-Hudson Valley and some 40s in
portions of the western Adirondacks.

Warmer Sunday as southerly return flow develop about the
surface high as it shifts eastward. Highs in the 80s below 1000
feet and in the 70s above that.

Milder and muggy Sunday night with low in the 6s0 below 1000
feet and in the mid/upper 50s above that with a light southerly
flow.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Warm/humid start to the period is likely with a weak 500 mb ridge in
place and 850 mb temps advertised in the upper teens (C). The ridge
may break down a bit from the west due to a weak disturbance in the
WSW midlevel flow, so there are some entry level chance PoPs west of
the Hudson Valley for Monday afternoon, but better chances that most
areas remain dry at this point. Rather vigorous upper trough
approaches from the west for Tue/Wed, going negatively tilted over
the Northeast. This will likely be our next timeframe for
potentially impactful weather as this disturbance impinges upon the
warm/moist and likely unstable airmass. Highest PoPs in the
Tuesday/Tuesday night timeframe, although there is considerable
uncertainty with timing. Severe weather is possible if the
disturbance is timed to coincide with peak diurnal heating, as
midlevel flow in advance of the trough is modeled to be fairly
strong. Chance PoPs linger into Wednesday out of deference to slower
model solutions, but a more seasonable and drier airmass looks to
filter in in the wake of the trough. Highs by Thursday are forecast
to be closer to seasonal normals.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Through 18Z SAT...A pre frontal trough ahead of a cold front in
a warm sector is bringing scattered showers and thunderstorms
to eastern NY and western New England early this afternoon.
These showers and thunderstorms will impact KALB/KPSF/KPOU
between 18Z-22Z/FRI. We included TEMPO groups to account for
the showers/t-storms. VFR conditions are expected prior to the
showers and thunderstorms. The showers/thunderstorms will not
last very long and mainly less than an hour with brief
reductions to MVFR/IFR cigs/vsbys. Further north, KGFL may have
a brief break from the showers/t-storms but we did include a
TEMPO from 19Z-22Z to account for the thunderstorms scattered
ahead of the cold front.

After 22Z/FRI...some lingering showers and isolated
thunderstorms are possible ahead of the cold front. We included
VCSH groups to account for this threat until 01Z-04Z/SAT. After
the isolated to scattered showers some mid and high level clouds
may linger, and we are expecting some post frontal low stratus
in the weak cold advection tom form and patchy mist between
04Z-08Z/SAT. We were most confident and went with low MVFR/IFR
stratus at KGFL/KPSF from 08Z until 15Z-16Z/SAT. We did keep
KALB MVFR with a stratus deck around 1.5 kft AGL. KPOU we kept
VFR with lingering high clouds.

The stratus should gradually dissipate and bases should rise to
high MVFR/low VFR levels for KALB/KGFL/KPSF shortly before noon.

The winds will shift from the south to southwest at 5-10 kts to
to the west to northwest at 10 kts or less in the late afternoon
into the early evening. The winds will be light from the north
to northwest at 5 kt or less and they will continue from the
north to northeast at 10 kt or less from late Sat morning into
the afternoon.

Stronger wind gusts are possible in thunderstorms of 30-40 kts
and variable direction.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.HYDROLOGY...
Some thunderstorms today will produce locally heavy rainfall
with ponding of water on roadways likely and some minor
flooding of low lying and poor drainage areas possible.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...IAA
NEAR TERM...Frugis
SHORT TERM...IAA
LONG TERM...Thompson
AVIATION...KL/Wasula
HYDROLOGY...IAA
Hazardous weather outlook, Aug 26, 4:41 AM EDT, 10 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
441 AM EDT Fri Aug 26 2022

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-271100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
441 AM EDT Fri Aug 26 2022

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, and southern Vermont.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected today mainly during the
afternoon into the evening. There is a slight risk for severe
thunderstorms with the main threat for damaging wind gusts. Also,
there is low probability threat for hail and/or a tornado.

In addition, locally heavy rainfall may lead to ponding of water in
urban, low lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance for thunderstorms both Tuesday and Wednesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Aug 26, 2:36 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
236 PM EDT FRI AUG 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     1 E SCHUYLERVILLE       43.10N  73.57W
08/26/2022                   WASHINGTON         NY   911 CALL CENTER

            TREE AND WIRES DOWN ON OLD SCHUYLERVILLE RD.

&&

EVENT NUMBER ALY2203578

WASULA
Local storm report, Aug 26, 2:44 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
244 PM EDT FRI AUG 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     TSTM WND DMG     4 S KINDERHOOK          42.34N  73.71W
08/26/2022                   COLUMBIA           NY   911 CALL CENTER

            TREE DOWN ON WIRES ON FALLS RD TOWN OF GHENT.

&&

EVENT NUMBER ALY2203579

WASULA
Local storm report, Aug 26, 2:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
250 PM EDT FRI AUG 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     1 WNW GHENT             42.34N  73.64W
08/26/2022                   COLUMBIA           NY   911 CALL CENTER

            TREE AND WIRES DOWN BETWEEN GARNER RD AND SNYDER RD IN
            TOWN OF GHENT.

&&

EVENT NUMBER ALY2203580

WASULA
Local storm report, Aug 26, 3:01 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
301 PM EDT FRI AUG 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     3 NNE CHATHAM           42.40N  73.58W
08/26/2022                   COLUMBIA           NY   911 CALL CENTER

            TREE AND WIRES DOWN ON HIGHLAND RD.

&&

EVENT NUMBER ALY2203581

WASULA
Special weather statement, Aug 26, 3:01 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
301 PM EDT Fri Aug 26 2022

CTZ001-MAZ025-NYZ060-061-065-066-261945-
Northern Litchfield CT-Southern Berkshire MA-Eastern Dutchess NY-
Eastern Columbia NY-Western Columbia NY-Western Dutchess NY-
301 PM EDT Fri Aug 26 2022

...A strong thunderstorm will impact portions of northwestern
Litchfield, southwestern Berkshire, northern Dutchess and
southwestern Columbia Counties through 345 PM EDT...

At 300 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clermont, or 9 miles east of Saugerties, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Copake, Pine Plains, Clermont, Red Hook, Ancram, Canaan, Millerton,
Falls Village, Ashley Falls, Bethel, Salisbury, Milan, Tivoli, Sodom,
Pachin Mills, Ancramdale, South Canaan, Kerleys Corners, Wangum
Village and Gomorrah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Connecticut...western Massachusetts...and east central New
York.

&&

LAT...LON 4196 7395 4201 7393 4205 7393 4212 7387
      4208 7325 4189 7332
TIME...MOT...LOC 1900Z 275DEG 30KT 4203 7378

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KSL
Local storm report, Aug 26, 3:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
304 PM EDT FRI AUG 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     5 WNW CANAAN            42.45N  73.54W
08/26/2022                   COLUMBIA           NY   911 CALL CENTER

            TREE DOWN ON SEVEN BRIDGES ROAD. RADAR ESTIMATED.

&&

EVENT NUMBER ALY2203582

WASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 4:36 AM EDTSpecial Weather StatementALYHamilton39 min
Aug 26, 5:15 AM EDTSpecial Weather StatementALYWarren30 min
Aug 26, 8:46 AM EDTSpecial Weather StatementALYDutchess29 min
Aug 26, 8:48 AM EDTSpecial Weather StatementALYHamilton27 min
Aug 26, 8:57 AM EDTSpecial Weather StatementALYHerkimer33 min
Aug 26, 9:02 AM EDTSpecial Weather StatementALYHamilton28 min
Aug 26, 9:13 AM EDTSpecial Weather StatementALYHerkimer32 min
Aug 26, 9:46 AM EDTSpecial Weather StatementALYWarren29 min
Aug 26, 9:48 AM EDTSpecial Weather StatementALYWarren27 min
Aug 26, 10:10 AM EDTSpecial Weather StatementALYWarren50 min
Aug 26, 10:41 AM EDTSpecial Weather StatementALYMontgomery49 min
Aug 26, 11:01 AM EDTSpecial Weather StatementALYWarren44 min
Aug 26, 11:24 AM EDTSpecial Weather StatementALYSchenectady51 min
Aug 26, 12:30 PM EDTSpecial Weather StatementALYAlbany45 min
Aug 26, 12:37 PM EDTSpecial Weather StatementALYWashington38 min
Aug 26, 12:45 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington45 min
Aug 26, 1:02 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer43 min
Aug 26, 1:35 PM EDTSpecial Weather StatementALYDutchess40 min
Aug 26, 1:43 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer47 min
Aug 26, 2:11 PM EDTSpecial Weather StatementALYColumbia49 min
Aug 26, 2:27 PM EDTSpecial Weather StatementALYColumbia33 min
Aug 26, 3:01 PM EDTSpecial Weather StatementALYColumbia44 min
Aug 26, 3:28 PM EDTSpecial Weather StatementALYUlster32 min
Aug 26, 3:55 PM EDTSpecial Weather StatementALYWarren35 min
Aug 26, 3:58 PM EDTSpecial Weather StatementALYDutchess32 min
Aug 26, 4:46 PM EDTSpecial Weather StatementALYWarren44 min
Aug 26, 7:29 PM EDTSpecial Weather StatementALYWarren46 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.